# SDR ASOA2015032012444

- Difficulty date: February 15, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,497 hours, 23,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM IS CRACKED BETWEEN 2 RIVETS AT UPPER FLANGE JUST OTBD OF LBL 9.  REPAIRED FS 280 BEAM IAW REO:601R-53-11-138 AND EC/TC REO:601R-53-11-138.
